Table of Contents
Journal of Astrophysics
Volume 2013 (2013), Article ID 898794, 11 pages
Research Article

On Robe's Circular Restricted Problem of Three Variable Mass Bodies

1Department of Mathematics, Faculty of Science, Ahmadu Bello University Zaria, PMB 2222, Samaru-Zaria, Kaduna, Nigeria
2Department of Mathematics, College of Science, University of Agriculture, PMB 2373, North-Bank, Makurdi, Nigeria

Received 25 March 2013; Accepted 25 August 2013

Academic Editors: M. Biesiada, K. Bolejko, M. S. Dimitrijevic, M. Jamil, and E. Saridakis

Copyright © 2013 Jagadish Singh and Oni Leke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jagadish Singh and Oni Leke, “On Robe's Circular Restricted Problem of Three Variable Mass Bodies,” Journal of Astrophysics, vol. 2013, Article ID 898794, 11 pages, 2013. doi:10.1155/2013/898794